# SDR UIEA2019050504132

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,702 hours, 14,770 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R PACK TEMP EICAS MSG IN FLIGHT OK IN STBY ( ACCOMPLISHED R 1 PACK BITE TEST NO FAULTS NOTED ACCOMPLISHED OPERATIONAL CHECK OF PACK SYSTEM NO DISCREPANCIES NOTED IAW AMM 21-60-00 )
